# SDR DALA2018120306982

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 827
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0848840) DURING INSPECTION FOUND AFT CARGO COMPARTMENT STATION 827 FUSELAGE FREE FLANGE IS DENTED BETWEEN STGRS 23L & 24L. FRAME WAS REPAIRED PER ERA 573458-14 REV ORIGINAL AND ETI-37-18-556 REV 2.
